Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Diabetic, have low TSH level, fever, fatigue, weekness, loss of appetite. What should i do?

Hi , my mother is diabetic have low TSH level and normal T4 level but have 38.5 fever from 10 days , fatigue , weekness, loss of appetite, when i arrived to emergency the dr prognosis is enlargment of lymph nodes and think that is lymphoma , then we do a CT scan for neck and chest show that we have only enlargment of thyroid and from lab test low TSH 0,063 , so endocrinologie said that may be it acute thyroditis and order to do Ft3 and Ft4 to tommorow , plz help me there any thing dangerous?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Hello, Your mother is a known Diabetic since many years in presume. Diabetes is an endocrine disorder and it involves all endocrine glands in the long run. Thyroid is also one of the endocrine gland. Diabetics are prone for thyroiditis, hypothyroidism etc.. Now your first priority is to treat the thyroid aliment of your mother because this will hinder in the control of blood sugar.
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor